Dry throat feeling

hi I have an asthma since I was a child but last february it gets uncontrolled and so I was prescribed by my GP to a maintenance dose of symbicort & montelukast. I can say that for using it for eight months now improved my symptoms, shortness of breath is gone,breathing is more easier too, but I hate this feeling of dry throat I'm experiencing. it all started when I tried to do some light exercises (yoga and breathing techniques exercise) it lasted for about 3days despite of hydrating myself enough. so now I dont do exercise except from walking. it also happens when I dont get enough sleep, or when the temperature is hot, and when I have colds or cough. Is it like another symptoms from asthma and is there's anyone here who experienced it too. If so pls send me some advice, thanks in advance. Xx ❤️️

4 Replies

  • Can I just ask if you have been told to rinse and gargle after taking the Symbicort? You could go swimming for exercise. I also have a dry taste in my mouth z d very often get oral thrush from the steroids I take.

  • hi anne. Ive been told to gargle but maybe I do it the wrong way and should gargle deeper up to the throat. the doctor said its not a symptom but the effect of the med so, maybe Ishould gargle more. thanku

  • The Community Respiratory Nurse suggested if it continues, to swap to using mouth wash instead of water. I know I don't gargle enough.

  • Yes, i get that too. I think it is a symbicort side effect. I now always have a glass of water by my bedside for that reason. But I don't get it as badly as you. I do yoga (a newcomer to it) and that isn't a problem - it is worst at nighttime for me.

You may also like...